# SDR REXA97286

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108PX
- Make and model: Saab SF340A
- Aircraft serial: 340A012
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Itt Gauge
- Part number: 523347
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ITT GAUGE FAILED IN FLIGHT.  REMOVED AND REPLACED ITT GAUGE.  OPS CHECK GOOD.  (M)
